# SDR 06FDEA0575

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727-200
- Aircraft serial: 21490
- Aircraft time: 39,743 hours, 26,767 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUS REPAIR INSTALLED AT RT HORIZONTAL STAB LOWER SURFACE WAS DETERMINED TO BE ACCOMPLISHED IAW SRM 55-10-3 FIG 1.  BASED ON AN EXTERNAL VISUAL EVALUATION, CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
